Please use this identifier to cite or link to this item: https://dspace.mnau.edu.ua/jspui/handle/123456789/14298
Full metadata record
DC FieldValueLanguage
dc.contributor.authorGrigorenko, O. Ya.-
dc.contributor.authorParkhomenko, O. Yu.-
dc.contributor.authorVasil’eva, L. Ya.-
dc.contributor.authorBorisenko, М. Yu.-
dc.date.accessioned2023-06-07T12:51:58Z-
dc.date.available2023-06-07T12:51:58Z-
dc.date.issued2018-
dc.identifier.citationGrigorenko, O. Y., Parkhomenko, O. Y., Vasil’eva, L. Y., & Borisenko, М. Y. (2018). Solution of the problem of free vibrations of a nonthin orthotropic shallow shell of variable thickness in the refined statement. Journal of Mathematical Sciences (United States), 229(3), 253-268. doi:10.1007/s10958-018-3675-6uk_UA
dc.identifier.urihttps://dspace.mnau.edu.ua/jspui/handle/123456789/14298-
dc.description.abstractWe consider the problem of investigation of the spectrum of natural vibrations of a nonthin orthotropic shallow shell variable in two coordinate directions of thickness in the nonclassical statement. The approach to the solution of the obtained two-dimensional boundary-value problem is based on its reduction (by the method of spline-approximation of the unknown functions along one coordinate direction) to the one-dimensional problem with its subsequent solution. We study different cases of boundary conditions imposed on the contours of the shell. We also perform the comparison and analysis of the natural frequencies and modes of vibrations of orthotropic shells of constant and variable thickness.uk_UA
dc.language.isoenuk_UA
dc.subjectCylindrical Shellsuk_UA
dc.subjectOrthogonalizationuk_UA
dc.subjectFree Vibrationuk_UA
dc.subjectMathematics: General Mathematicsuk_UA
dc.subjectMathematics: General Mathematicsuk_UA
dc.subjectMathematics: Statistics and Probabilityuk_UA
dc.titleSolution of the Problem of Free Vibrations of a Nonthin Orthotropic Shallow Shell of Variable Thickness in the Refined Statementuk_UA
dc.typeArticleuk_UA
Appears in Collections:Публікації науково-педагогічних працівників МНАУ у БД Scopus
Статті (Інженерно-енергетичний факультет)

Files in This Item:
File Description SizeFormat 
s10958-018-3675-6.pdf2,21 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.